Migrating monopredominant arthritis in children of Assyrian ancestry.

A. Gedalia, A. K. Shetty

Research output: Contribution to journalComment/debate

2 Citations (Scopus)
Original languageEnglish
Number of pages1
JournalThe Journal of rheumatology
Volume23
Issue number11
Publication statusPublished - 01-11-1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Immunology
  • Rheumatology

Cite this

@article{eb08fb6af85244d7bccb0832599f7049,
title = "Migrating monopredominant arthritis in children of Assyrian ancestry.",
author = "A. Gedalia and Shetty, {A. K.}",
year = "1996",
month = "11",
day = "1",
language = "English",
volume = "23",
journal = "Journal of Rheumatology",
issn = "0315-162X",
publisher = "Journal of Rheumatology",
number = "11",

}

Migrating monopredominant arthritis in children of Assyrian ancestry. / Gedalia, A.; Shetty, A. K.

In: The Journal of rheumatology, Vol. 23, No. 11, 01.11.1996.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Migrating monopredominant arthritis in children of Assyrian ancestry.

AU - Gedalia, A.

AU - Shetty, A. K.

PY - 1996/11/1

Y1 - 1996/11/1

UR - http://www.scopus.com/inward/record.url?scp=0030278109&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030278109&partnerID=8YFLogxK

M3 - Comment/debate

C2 - 8923385

AN - SCOPUS:0030278109

VL - 23

JO - Journal of Rheumatology

JF - Journal of Rheumatology

SN - 0315-162X

IS - 11

ER -